# SDR ASAA0380299

- Difficulty date: April 8, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 993061285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FLOOR MEMBRANE CRACKED AT FS 1322, OUTBOARD OF OUTBOARD SEAT TRACK.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01.  (M)
